English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On adjunctions for Fourier-Mukai transforms

MPS-Authors
/persons/resource/persons235716

Logvinenko,  Timothy
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

anno_on adjunctions_oa_2012.pdf
(Any fulltext), 749KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Anno, R., & Logvinenko, T. (2012). On adjunctions for Fourier-Mukai transforms. Advances in Mathematics, 231(3-4), 2069-2115. doi:10.1016/j.aim.2012.06.007.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1D62-E
Abstract
There is no abstract available